# SDR SCNA2019100194180

- Difficulty date: September 24, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 58,533 hours, 30,855 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, CORROSION ON LOWER AFT INSIDE CORNER NEXT TO INSULATION BUTTON. SEE SRM 52-30-01/1A01 FOR LIMITS. METAL THICKNESS .071 MATERIAL 7075T6. REMOVED CORROSION AT 2 LOCATIONS WITH CUTOUTS AT LOWER AFT CORNER AND LOWER INNER SKIN FWD OF AFT STOP FITTING. DIMENSIONS SUBMITTED TO ENGINEERING FOR DISPOSITION. HFEC OF CUTOUTS ACCOMPLISHED BY NDI. NO CRACKS. TREATED AND PRIMED.PERFORMED 10X DETAILED VISUAL INSPECTION.NO DAMAGE OR CORROSION NOTED.INSTALLED INSULATION BLANKET. IAW SRM 51-20-01. REPAIRED AFT CARGO DOOR INNER SKIN CORROSION PER EA 52-0007.
